# SDR 99ZZZX3610

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4759K
- Make and model: Cessna P210N
- Aircraft serial: P21000290
- Engine: Cont TSIO520P
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Gear
- Part number: 536421
- Condition: Failed
- Location: Crankshaft
- Part time: 1,443 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TT:  1,443.0 HRS AIR FRAME AND ENGINE.  ORIGINAL ENGINE FROM THE FACTORY, NEVER REMOVED.  GEAR TOOTH FOUND DURING OIL DRAIN CHANGE, MTAL FOUND IN THE OIL FILTER.  NO MOTOR OR PART FROM IN THE PREVIOUS OIL CHANGE 35 HRS PIOR.  ENGINE WAS RUNNING NORMAL.
